# SDR CALA9701238

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 4920 · APU Core Engine
- Part: Combustor Unit
- Part number: 360452427
- Condition: Inoperative
- Location: Apu
- Part time: 5,427 hours
- Component: Garrett, 38042862
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

THE APU FIRE LIGHT AND BELL ACTIVATED AS APU WAS BEING STARTED ON LANDING.  THE APU FIRE CHECKLIST WAS COMPLETED, THE APU FIRE BOTTLE WAS DISCHARGED AND THE APU WAS SHUT DOWN.  MAINTENANCE FOUND THE APU HAD TORCHED.  THE APU COMBUSTOR UNIT WAS REMOVED AND REPLACED.  OPERATION OF THE APU CHECKED GOOD.  THE APU FIRE BOTTLE WAS REPLACED.
